# SDR 2010FA0000056

- Difficulty date: January 16, 2010
- Submitted: January 16, 2010
- Operation: General aviation
- Aircraft: N422BN
- Make and model: Boeing 727227
- Aircraft serial: 20735
- Aircraft time: 78,072 hours, 50,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OIL CANNING STA 660-680 BETWEEN STRINGER 21R AND 22R.
